# SDR ZW0A0100306

- Difficulty date: April 10, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 2 GALLEY OUTBOARD TIE DOWN TRACK, STA 212.  FOUND CORRODED BEYOND LIMITS.  REMOVED AND INSTALLED NEW FITTING PER SPM 6-70-01.  FASTENERS PER SRM 51-10-4.  PAINTED PER SRM 51-10-3.
